# SDR CALA9801819

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 8 INCH CRACK IN L-ANGLE AT STA 1166, STRINGER 26L TO 26R.  THE ANGLE WAS REMOVED, A REPAIR ANGLE, NUT PLATES, AND RADIUS BLOCK WERE INSTALLED IAW SRM 51-40-3, 51-10-2, 51-30-2 AND MM 51-20-11.
